# SDR SWIA2020021848523

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 865-881
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INTERCOSTAL AT STGR 24L BETWEEN FS 865.00 AND FS 881.00 CORRODED.   (C-CHECK) RO 2/14/2020   AMOUNT OF CORROSION ON INTERCOSTA AT STR24L AT FS865-881 IS OUT OF ALLOWABLE DAMAGE LIMITS, INTERCOSTAL AT STRG 24L BTWN FS865.00-FS881.00 REMOVED AND REPLACED. REF: CRJ 900 SRM, BOMBARDIER DRAWING:  SEE CONTINUATION CARD FOR DETAILS, COMPLETED FORM M-337.
